MathSciNet Relay Station
MathSciNet bibliographic data
MR2276655 (2008c:46016) 46B07 (60D05)
Mendelson, Shahar Lipschitz representations of subsets of the cube. Proc. Amer. Math. Soc. 135 (2007), no. 5, 1455–1463 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement